# SDR RAIA00205144

- Difficulty date: May 6, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 21,433 hours, 24,096 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: E032401
- Condition: Intermittent
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5592-STL- PARKING BRAKE LIGHT INTERMITTENT. MAINTENANCE REMOVED AND REPLACED PARKING BRAKE MICRO SWITCH.
